# SDR ORJA97106

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B994AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY CEILING LIGHTS INOP AT REAR Y CABIN.  REMOVED AND REPLACED BATTERIES IN BATTERY PACK IN CEILING OF THE AFT RIGHT LAVATORY.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
